MAUDE Adverse Event Report: ZOLL MEDICAL CORPORATION UNI-VENT MODEL EAGLE II; VENTILATOR

ZOLL MEDICAL CORPORATION UNI-VENT MODEL EAGLE II; VENTILATOR
Model Number 799-EGL2-00
Medical Device Problem Code Failure of Device to Self-Test (2937)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Zoll medical corporation has received the product and will be providing a supplemental report when our investigation is completed.
 
Event or Problem Description
Complainant alleged that while attempting to treat a patient (age & gender unknown), the device displayed a "self check failure" error message.No further information was available.Complainant indicated that there was no adverse effect to the patient due to the reported malfunction.
 
Additional Manufacturer Narrative
The device was returned to zoll medical corporation and the customer's report was not replicated or confirmed.The device was put through extensive testing including stress testing, power cycling, tce and rcs functional testing and calibration without duplicating the report.It was determined that the customer indicated that the self check failure message was able to be cleared after power-cycling the device.This would indicate that the self check failure was not a critical error.The device was recertified and returned to the customer.Reports of this nature are typically not considered to be medwatch reportable as there is no potential for clinical impact.No trend is associated with reports of this type.

Brand Name
UNI-VENT MODEL EAGLE II
Common Device Name
VENTILATOR
Manufacturer (Section D)
ZOLL MEDICAL CORPORATION
269 mill road
chelmsford MA 01824
MDR Report Key8124445
Report Number1220908-2018-03467
Device Sequence Number14044248
Product Code CBK
UDI-Device Identifier00847946020675
UDI-Public00847946020675
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K111473
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 11/12/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model Number799-EGL2-00
Device Catalogue Number799-ELG2-00
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/28/2018
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 11/12/2018
Supplement Date Received by Manufacturer11/12/2018
Initial Report FDA Received Date12/03/2018
Supplement Report FDA Received Date12/17/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1